# SDR AALA200802531A

- Difficulty date: November 19, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803010000
- Condition: Smoke
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

INFLIGHT - DURING CLIMB FLIGHT ATTENDANT REPORTED ELECTRICAL SMELL AND SMOKE FROM OVEN IN AFT GALLEY.  TURNED OFF OVEN AND SMOKE STOPPED.  PULLED CIRCUITS IN AFT GALLEY AND UTILITY BUSS TURNED OFF.  REPLACED NUMBER ONE OVEN IN AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
